| Catalog Number |
1637G |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/14/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).The following information was requested, but unavailable: please verify that 1 suture broke two times? also, the lot reported med862 is not valid.Please verify the lot.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported a patient underwent an dental extraction procedure on (b)(6) 2018 where suture was used.The suture thread part broke in the middle twice while suturing.The pieces that broke were retrieved and patient.No adverse patient consequences.